# SDR IPXA2023032392188

- Difficulty date: February 27, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: AKC754146
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CTAIL CONE INSIDE COMP. R/H UPPER FWD EDGE SKIN HAS A GOUGED,REPAIRED R/H UPPER FWD EDGE SKIN AT THE TAIL CONE STA 2165 IAW UPS EO MD11-5350-66790-B (MINOR)
